Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent urination, numbness in arms and legs, tiredness

I have to wee about 7 times a night - plus uncomfortable in all positions Except on my front - then I get dead hands and arms and restless legs - I havnt slept through the night in 10 years and am very tired in the. Day vèry tired I could sleep every day but I don t I am excersize and have young child so have busy days and I work
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Frequent urination (polyuria) + symptoms of peripheral neuropathy (numbness, discomformt in limbs) indicate u may got diabetes. U need an evaluation for diabetes as early as possible.
This includes a fasting and postprandial (preferably post lunch for indians) blood sugar and HbA1c.
Urine sugar is of no reliability.
If u r proven to have diabetes, U may need further tests to detect its complications in u like retinopathy, nephropathy and neuropathy. Use proper footwear.
U can take gabapentin, pregabalin or amitryptilline etc for ur discomfort in limbs as per ur consultant's advice
Answered: Thu, 21 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor